Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 06:36:11 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619876
  • Total Topics: 46699
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: If you are co-infected, with hiv and hep c. check this out.  (Read 1668 times)

0 Members and 1 Guest are viewing this topic.

Offline ubotts

  • Member
  • Posts: 347
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline BobRoehr

  • member
  • Posts: 2
Re: If you are co-infected, with hiv and hep c. check this out.
« Reply #1 on: April 13, 2008, 11:17:57 AM »
Too bad you have to be registered to view it.

Offline datdude

  • Member
  • Posts: 71
Re: If you are co-infected, with hiv and hep c. check this out.
« Reply #2 on: April 13, 2008, 01:00:26 PM »
could you maybe explain what it says because I cant access it.

Offline ubotts

  • Member
  • Posts: 347
Re: If you are co-infected, with hiv and hep c. check this out.
« Reply #3 on: April 15, 2008, 02:33:03 PM »
Sorry I couldn't re access the page either.

It said that if you have liver problems, you shouldn't be on Noviar...

They just doubled my dose, so after reading that, I email the page to my Dr..She called me back and told
me not to worry I am on 200 Mg's a day...

The Dr. said, way back when, they were giving people 600 Mg's to 8 Mg's of novae..
and I dint have to worry because they always are watching out for my liver, and they
would not give me anything to make it worse..
Ummmmmmmmmmm...
I wonder, since every pill we take has to process though your liver..
Ya damned if ya do and damned if you dint..

I was suppose to start hep c treatment in Sept..but when I talked to the Dr. and she reviewed my biopsy,,she said I don't have a fatty liver nor do I have chirrois..(cant spell it) but you know what I mean...

The dr did say I would be sick 3 days out of a week for 18 months.... :(

That's when I said no way...If my liver isn't that bad yet, Ill go to the end..

In other words, I have plenty of time to start treatment, and i am taking it.. ;D
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.